# SDR R61A2018051840598

- Difficulty date: May 14, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N417YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000382
- Aircraft time: 11,559 hours, 7,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 005089
- Condition: Faulted
- Location: Emergency Lights
- Part time: 21,311 hours, 15,545 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY BATTERY FAULTED. R & R THE EMERGENCY LIGHT BATTER PACK IAW AMM 33-50-01.
